# SDR MALA020458

- Difficulty date: August 6, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 13,922 hours, 15,309 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Channel
- Condition: Corroded
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, AIRSTAIR U-CHANNEL HAS CORROSION.  MAINTENANCE REMOVED CORROSION SRM 51-70-40.
